# SDR C2XA01IA374

- Difficulty date: October 13, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 4185 DURING CLIMB THE CREW NOTED THAT THE LANDING GEAR WARNING SYSTEM, CONSTANT LANDING GEAR WARNING, ALL EICAS INDICATIONS NORMAL.  LANDING GEAR OPERATES NORMAL.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED.  COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT FLEW A TEST FLIGHT, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
